Citation: BML. "Junkie News: An Experience with Buprenorphine / Naloxone (Suboxone) (exp89017)". Erowid.org. May 31, 2019. erowid.org/exp/89017
As far as heroin goes, I walked that plank and dove off first with my eyes wide shut. Before I knew it I quit snorting it out of little capsules and quickly learned the benefits iv using could yield. I was buying sacks of tar and shooting it up nearly every day for almost a year before I reached out to my family for help. Even then, the loved ones of an addict don’t quite understand what it is truly like to feel the desperation that comes along with your newly developed disease. The struggle for sobriety is one of the hardest holes to dig yourself out of and if you let it continue, the outcome is always horrendous. After several months of on again, off again addiction, going to rehab for a month, going into the bathroom to shoot up for a month, and so on, I did some simple research and ended up with an appointment.
I did some simple research and ended up with an appointment.
Enter Suboxone prescription. That 8mg hexagonal tablet. One a day. I began taking them immediately due to the fact that in order to prove I needed them, I went to my appointment in the middle of severe withdrawals. As far as I can tell, they do the trick. The mental obsession is subdued, the aches and pains of going without my dope are gone and besides the slight drowsy euphoria, I am a new person.
Of course the first thing a user thinks when s/he gets one of these tablets is about crushing it and snorting it. Although effective, letting it dissolve under the tongue brings the effects on sooner. I have done it both ways (Including IV, which is complicated and really has no benefits).
I’d like to go in to the part about the medication that wasn’t so obvious to me when I began the treatment. The withdrawals. Much similar to withdrawals of heroin but slightly less intense. It is still enough to interfere with my everyday life. The first signs of withdrawal I notice are my mouth and throat beginning to feel dehydrated. The next thing I begin feeling is weakness throughout my entire body. I become slow and my hands may shake. That is followed by abdominal [cramps] and either diarrhea or constipation. I highly suggest weaning on or off this drug.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.